# SDR USAA2013040200012

- Difficulty date: March 5, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 42,656 hours, 17,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON RIGHT LOWER SILL BETWEEN FR66 TO FR68, S23R.  REPLACED RIGHT LOWER SILL BETWEEN FR66 TO FR68, S23R IAW A319 SRM 51-72-11, AIRBUS DRAWING D53480505 & EA 503948.
